Ukrainian Mathematical Journal

, Volume 67, Issue 10, pp 1618–1620 | Cite as

Jacobian and the Darboux Property

  • Yu. Yu. Trokhimchuk

We present a simple proof of the Darboux property for the Jacobian of a differentiable mapping.


Boundary Point Open Mapping Differentiable Mapping Simple Proof Ukrainian National Academy 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    P. S. Aleksandrov, Combinatorial Topology [in Russian], GITTL, Moscow (1947), pp. 568–579.Google Scholar
  2. 2.
    A.V. Chernavskii, “Finite-to-one open mappings of manifolds,” Mat. Sb., 65, 357–369 (1964).MathSciNetGoogle Scholar
  3. 3.
    G. Väisälä, “Discrete open mappings on manifolds,” Ann. Acad. Sci. Fenn., I. Math., 392, 3–10 (1966).MathSciNetzbMATHGoogle Scholar
  4. 4.
    K. Steffen, “Über den Zwischenwertsatz von Darboux und den Umkehrsatz für differenzierbare Functionen mehrerer Veränderlicher,” Elen. Math., 37, No. 5, 121–131 (1982).MathSciNetzbMATHGoogle Scholar
  5. 5.
    A. M. Rodnyanskii, “On the differentiable mappings of domains,” Dokl. Akad. Nauk SSSR, 72, 15–17 (1950).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  • Yu. Yu. Trokhimchuk
    • 1
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations